# SDR SWIA200515882

- Difficulty date: November 24, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 7,789 hours, 6,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR STRIP EMERGENCY LIGHTS ROWS 2-6 DO NOT ILLUMINATE.  REPLACED POWER STRIP FLOOR LIGHTS ROWS 2-6.  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 33-50-00.
